Recently Published Papers in Math

On the unramified cohomology of certain quotient varieties
By: Diaz, Humberto
MATHEMATISCHE ZEITSCHRIFT Early Access: NOV 2019

Two Weight Commutators on Spaces of Homogeneous Type and Applications
By: Xuan Thinh Duong; Gong, Ruming; Kuffner, Marie-Jose S.; et al.
JOURNAL OF GEOMETRIC ANALYSIS Early Access: NOV 2019

Second-order properties of thresholded realized power variations of FJA additive processes
By: Figueroa-Lopez, Jose E.; Nisen, Jeffrey
STATISTICAL INFERENCE FOR STOCHASTIC PROCESSES Volume: 22 Issue: 3 Pages: 431-474 Published: OCT 2019

Assessing method agreement for paired repeated binary measurements administered by multiple raters
Wang, Wei; Lin, Nan; Oberhaus, Jordan D.; Avidan, Michael S.
Statistics In Medicine Early Access: Dec 2019

CANONICAL KERNELS VERSUS CONSTRUCTIBLE KERNELS
By: Krantz, Steven G.
ROCKY MOUNTAIN JOURNAL OF MATHEMATICS Volume: 49 Issue: 6 Pages: 1931-1959 Published: 2019

On an algorithm for comparing the chromatic symmetric functions of trees
By: Heil, S.; Ji, C.
AUSTRALASIAN JOURNAL OF COMBINATORICS Volume: 75 Pages: 210-222 Part: 2 Published: 2019

Perspectives of Geometric Analysis in PDEs
By: Krantz, Steven G.; Radulescu, Vicentiu D.
JOURNAL OF GEOMETRIC ANALYSIS Early Access: NOV 2019

About the author

Alison Verbeck is the Physics Librarian at Washington University. For more information, contact Alison: alison@wustl.edu